Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 63, NWS Corpus Christi, TX

May 15, 20154 counties in Texas

NWS Corpus Christi, TX issued this flash flood warning at May 15, 2015, 3:41 PM CDT for 4 counties in Texas. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2015, 3:41 PM CDT (20:41 UTC)
Expired
May 15, 2015, 5:45 PM CDT
In force
2 hr
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Flood severity
None

Counties Aransas County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX

The radar

The Corpus Christi radar (KCRP), 21 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 3:48 PM CDTFLASH FLOOD4 S Corpus Christi, TXFM 763 AT OSO CREEK...BETWEEN OLD BROWNSVILLE RD AND FM43 WAS FLOODED WITH 1 FOOT OF WATER OVER THE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 8.7 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2015-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1947 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2015-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1947 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
589 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

239 
WGUS54 KCRP 152041
FFWCRP
TXC007-355-391-409-152245-
/O.NEW.KCRP.FF.W.0063.150515T2041Z-150515T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
341 PM CDT FRI MAY 15 2015

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN NUECES COUNTY IN SOUTH CENTRAL TEXAS...
  SAN PATRICIO COUNTY IN SOUTH CENTRAL TEXAS...
  WESTERN ARANSAS COUNTY IN SOUTH CENTRAL TEXAS...
  REFUGIO COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 545 PM CDT

* AT 340 PM CDT...HEAVY RAINS HAVE FALLEN ACROSS THE WARNED AREA 
  THIS AFTERNOON AND HIGH WATERS WILL BE SLOW TO SUBSIDE EVEN AFTER 
  THE RAIN STOPS. FLASH FLOODING IS ALREADY OCCURRING.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CORPUS CHRISTI...PORTLAND...ROBSTOWN...ROCKPORT...SINTON...TAFT...
  REFUGIO...WOODSBORO...CORPUS CHRISTI INTERNATIONAL AIRPORT...
  INGLESIDE...ARANSAS PASS...ODEM...GREGORY...ST. PAUL...QUINTANA...
  CALALLEN...FLOUR BLUFF...INGLESIDE--ARANSAS PASS...WEST SINTON AND
  CORPUS CHRISTI COUNTRY CLUB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 2759 9773 2803 9768 2855 9716 2850 9691
      2808 9724 2797 9718 2809 9706 2783 9717
      2788 9726 2787 9756 2784 9739 2771 9731
      2768 9733 2763 9735 2770 9731 2769 9720
      2764 9729 2756 9727

$$

PZ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at May 15, 12:38 PM CDT, 3 hours 3 minutes earlier.

Area forecast discussion, May 15, 12:38 PM CDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1238 PM CDT FRI MAY 15 2015

.DISCUSSION...SEE AVIATION DISCUSSION BELOW FOR THE 18Z TAFS.

&&

.AVIATION...A LINE OF STRONG TO SVR STORMS CURRENTLY MOVG EAST
ACROSS THE EASTERN PORTIONS OF S TX...IS EXPECTED TO MV OFF THE
COAST BY EARLY TO MID AFTERNOON. THE ALI...CRP AND VCT TAF SITES
WILL BE IMPACTED BY STRONG/SVR STORMS THROUGH APPROX 20Z WITH
LINGERING WEAKER STORMS THROUGH AROUND 00Z. FOR THIS
EVENING...PRECIP SHOULD DIMINISH. CIGS ARE EXPECTED TO LOWER TO
MVFR THEN IFR OVERNIGHT TOWARD SAT MORNING. CONDITIONS IMPROVE
THROUGH MID MORNING TO VFR LEVELS. ISOLD/SCT CONVECTION WILL BE
POSSIBLE SAT.

&&

.PREV DISCUSSION... /ISSUED 1044 AM CDT FRI MAY 15 2015/

DISCUSSION...BASED ON CURRENT RADAR TRENDS WHICH SHOW AN
INCREASING PUSH TO THE ESE...AND HRRR/NSSL OUTPUT...HAVE INCREASED
POPS ACROSS THE ERN HALF OF THE CWA FOR THIS AFTERNOON. ALSO
INCREASED QPF UP TO HALF AN INCH FOR AVGS...BUT LOCAL AMOUNTS
COULD BE MUCH HIGHER. THE HRRR PROGS AROUND 3-5 INCHES ACROSS THE
COASTAL BEND THIS AFTERNOON. UPDATES WILL BE OUT SHORTLY.

PREV DISCUSSION... /ISSUED 750 AM CDT FRI MAY 15 2015/

DISCUSSION...UPDATED TO GO WITH A FFA ACROSS ALL OF THE CWA
TODAY. EVEN IF RAINFALL DECREASES AS IT MOVES FARTHER EAST THIS
AFTERNOON...IT WILL NOT TAKE MUCH TO CAUSE ADDITIONAL FLOODING
PROBLEMS ACROSS AREAS ALREADY SATURATED AND FLOODED. AN MCS HAS
DVLPD ACROSS THE NW CWA AND SEVERAL MODELS SHOW THIS PROGRESSING
EAST THROUGH THE DAY. ALSO CAN NOT RULE OUT SEVERE WX GIVEN THE
UPPER SHORT WAVE...INSTABILITY AND THE ABUNDANT MOISTURE.

PREV DISCUSSION... /ISSUED 619 AM CDT FRI MAY 15 2015/

DISCUSSION...SEE AVIATION SECTION FOR 12Z TAFS.

AVIATION...MVFR CIGS WERE MAINLY OVER THE BRUSH COUNTRY...NOT
AS PREVALENT OVER THE COASTAL PLAINS. WILL KEEP A MENTION OF
LOWER CIGS IN TEMPO GROUP FOR COASTAL SITES THIS MORNING ALONG
WITH PATCHY FOG FOR ALI/VCT.

SATELLITE IMAGERY SHOWS THE STRONG UPPER TROUGH MOVING THROUGH
COAHUILA INTO THE RIO GRANDE PLAINS EARLY THIS MORNING. THE
CONVECTION HAS NOT FORMED AS MUCH OVER NORTHEAST MEXICO WHILE
ACTIVITY NORTHWEST OF COTULLA REMAINS STRONG. THIS ACTIVITY WILL
MOVE EAST INTO THE WESTERN BRUSH COUNTRY DURING THE EARLY MORNING
HOURS. EXPECT SCATTERED STORMS TO FORM OVER COASTAL BEND LATER
THIS MORNING INTO THE AFTERNOON HOURS.

CONVECTION SHOULD DIMINISH OVER THE BRUSH COUNTRY BY EARLY
AFTERNOON WHILE DIMINISHING TREND WILL NOT OCCUR UNTIL LATE
AFTERNOON FOR COAST. MVFR CIGS WILL MOVE BACK INTO THE REGION
EARLY FRIDAY EVENING. EXPECT IFR CIGS WILL OCCUR FOR COASTAL
SITES BY MIDNIGHT AND CONTINUE THROUGH THE NIGHT.

PREV DISCUSSION... /ISSUED 419 AM CDT FRI MAY 15 2015/

SHORT TERM (TODAY THROUGH SATURDAY)...CONVECTION HAS PERSISTED
BETWEEN COTULLA AND UVALDE EARLY THIS MORNING BUT ACTIVITY LOOKS
LIKE IT IS STARTING TO MOVE. WATER VAPOR IMAGERY SHOWS A STRONG
SHORT WAVE TROUGH MOVING INTO THE TEXAS BIG BEND/COAHUILA AHEAD
OF THE DEEP CLOSED LOW MOVING INTO THE GREAT BASIN. EXPECT THIS
SHORT WAVE TROUGH WILL TRACK NORTHEAST ACROSS THE AREA TODAY AND
BE NORTHEAST OF THE AREA BY LATE AFTERNOON. THE BLENDED TOTAL
PRECIPITABLE WATER IMAGE EARLIER THIS MORNING SHOWED THE DEEPER
MOISTURE AXIS ALONG THE RIO GRANDE WITH VALUES BETWEEN 1.7-1.9
INCHES. MOST OF THE MODELS DEVELOPED EXPANSIVE AREA OF CONVECTION
AHEAD OF THIS SHORT WAVE TROUGH OVER NORTHEAST MEXICO EARLY THIS
MORNING...WHICH MOST OF THE HI-RES MODELS MOVED THROUGH SOUTH
TEXAS TODAY. BUT ACTIVITY OVER NORTHEAST MEXICO ONLY ISOLATED
BUT SHOULD SEE CONVECTION INCREASE AS UPPER LEVEL SUPPORT FROM
THE WEST ARRIVES OVER BETTER MOISTURE ALONG THE RIO GRANDE.
WILL CONTINUE WITH LIKELY POPS OVER THE BRUSH COUNTRY WITH A
MENTION OF LOCALLY HEAVY RAIN POSSIBLY THIS MORNING. CONTEMPLATED
ISSUING A FLASH FLOOD WATCH FOR THE BRUSH COUNTRY AS ANY AMOUNT
OF HEAVY RAIN OVER SATURATED GROUNDS WILL BECOME RUNOFF. BUT
SPEED OF SHORT WAVE TROUGH MOVING THROUGH THE AREA AND SOMEWHAT
LOWER CONFIDENCE DUE TO MESO-SCALE MODELS HANDLING OF CURRENT
TREND...WILL HOLD OFF ON WATCH. KEPT SLIGHT CHANCE POPS IN FOR
THIS EVENING...BUT EXPECT LIMITED RAIN CHANCES OVERNIGHT INTO
SATURDAY MORNING. AFTER SHORT WAVE TROUGH GOES BY...MID LEVEL
WARMING OCCURS STRENGTHENING THE CAP. THE UPPER LOW OVER THE
GREAT BASIN MOVES NORTHEAST ACROSS THE FOUR CORNERS REGION ON
SATURDAY. A WEAK SHORT WAVE TROUGH WILL MOVE OUT OF NORTHERN
MEXICO WITH THE POSSIBILITY OF AN UPPER LEVEL JET STREAK NOSING
INTO THE BRUSH COUNTRY IN THE AFTERNOON. AIR MASS WILL BE CAPPED
FOR MOST OF THE DAY. BUT WITH STRONG HEATING...COULD SEE THE CAP
BROKEN WITH ISOLATED TO SCATTERED STRONG CONVECTION DEVELOP BY
MID-LATE AFTERNOON OVER THE BRUSH COUNTRY INTO THE INLAND
PORTIONS OF THE COASTAL BEND.

MARINE...LOW PRESSURE WILL BE DEEPENING OVER THE SOUTHERN AND
CENTRAL HIGH PLAINS TONIGHT INTO SATURDAY AS THE UPPER LOW OVER
GREAT BASIN APPROACHES. ONSHORE FLOW WILL INCREASE TO MODERATE
OVER THE COASTAL WATERS TONIGHT INTO SATURDAY. SCEC CONDITIONS
WILL EXIST FOR THIS PERIOD...MAY EVEN APPROACH SCA CONDITIONS
AT TIMES.

LONG TERM (SATURDAY NIGHT THROUGH THURSDAY)...ANY CONVECTION FROM
THE DAYTIME HOURS SATURDAY SHOULD QUICKLY DIMINISH BY SATURDAY
EVENING AS S/W DISTURBANCE SHIFTS TO THE NE OF THE CWA AND DRIER AIR
AT H85 TRIES TO BUILD INTO THE REGION FROM THE SOUTHEAST. ON
SUNDAY...ANOTHER MID LEVEL S/W TROUGH CAUGHT IN THE SW FLOW WILL
SKIRT NE ACROSS THE REGION WHILE AT THE SAME TIME UPPER LEVEL
DIVERGENCE IS PROG TO INCREASE...ESPECIALLY ACROSS NORTHERN AND
WESTERN COUNTIES. CLOSER THE SURFACE...A WEAK SURFACE BOUNDARY IS
PROG TO SHIFT INTO THE EDWARDS PLATEAU WITH CONVECTION LIKELY
IGNITING ALONG THE BOUNDARY TO OUR NORTH...WITH ADDITIONAL
CONVECTION DEVELOPING ACROSS THE CWA AS DIURNAL INSTABILITY
INCREASES AND DYNAMICS ALOFT IMPROVE. HAVE CHANCE POPS FOR
CONVECTION SUNDAY /ESPECIALLY IN THE AFTERNOON/ WITH CONVECTION
POSSIBLY PERSISTING INTO THE EVENING HOURS AS LLVL MOISTURE INFLUX
INCREASES. SFC BOUNDARY WASHES OUT/SHIFTS FARTHER N ON MONDAY WITH
UPPER LEVEL DIVERGENCE SHIFTING N AS WELL. THUS...PRECIP CHANCES ON
MONDAY SHOULD REMAIN LOW...THOUGH NOT NIL. MID/UPPER LEVEL RIDGING
BUILDS INTO THE REGION FOR MID WEEK WITH LLVL DRIER AIR /JUST ABOVE
THE SFC/ BUILDING IN FROM THE WESTERN GULF...AND THUS PRECIP CHANCES
WILL BE VERY LOW TO NON MENTIONABLE. DESPITE HIGH SOIL MOISTURE
LEVELS...MAX TEMPS HAVE BEEN REACHING GUIDANCE LEVELS PAST COUPLE OF
DAYS...AND WITH SOME RIDGING EXPECTED BY MID WEEK I AM EXPECTING MAX
TEMPS TO WARM FURTHER /90S NEARLY AREAWIDE/ IN THE EXTENDED PERIOD.
MIN TEMPS WILL CONTINUE TO BE ABOVE NORMAL FOR THIS TIME OF YEAR
GIVEN NOCTURNAL CLOUD COVER AND HUMID CONDITIONS.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    85  76  87  77  88  /  80  20  20  10  30
VICTORIA          84  73  87  75  88  /  80  20  20  10  40
LAREDO            88  75  94  75  94  /  70  20  20  10  40
ALICE             86  75  90  75  91  /  80  20  30  10  40
ROCKPORT          83  77  86  78  87  /  80  10  20  10  30
COTULLA           85  73  90  73  90  /  80  20  30  10  40
KINGSVILLE        86  76  89  77  89  /  80  20  20  10  40
NAVY CORPUS       83  78  85  78  86  /  80  20  20  10  30

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM
     WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
     REFUGIO...SAN PATRICIO...VICTORIA...WEBB.

GM...NONE.

&&

TE/81...AVIATION
Hazardous weather outlook, May 15, 3:16 PM CDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
316 PM CDT FRI MAY 15 2015

TXZ229>234-239>247-162030-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
316 PM CDT FRI MAY 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM CDT ACROSS THE
COASTAL BEND AND VICTORIA CROSSROADS DUE TO CONTINUED LIGHT TO
MODERATE RAINFALL.

A MODERATE RISK OF RIP CURRENTS WILL EXIST ALONG GULF-FACING
BEACHES TODAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS SOUTH
TEXAS SATURDAY THROUGH THE EARLY PART OF NEXT WEEK. AN ISOLATED
STRONG STORM WILL BE POSSIBLE ALONG WITH CONTINUED CHANCES OF
LOCALLY HEAVY RAINFALL WITH ANY STORM THAT OCCURS.

A MODERATE RISK OF RIP CURRENTS WILL EXIST ALONG GULF-FACING
BEACHES ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

GMZ230-235-250-255-270-275-162030-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
316 PM CDT FRI MAY 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS ARE POSSIBLE OVER THE BAYS AND COASTAL
WATERS THROUGH THE REMAINDER OF THE AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE SUNDAY AND MONDAY
OVER THE COASTAL WATERS.

TE

In the hours before

Local storm report, May 15, 1:55 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
155 PM CDT FRI MAY 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0122 PM     TORNADO          1 E GREGORY             27.92N 97.27W
05/15/2015                   SAN PATRICIO       TX   LAW ENFORCEMENT

            *** 3 INJ *** SAN PATRICIO LAW ENFORCEMENT AND EMERGENCY
            MANAGEMENT REPORTED DAMAGE TO TPCO PLANT NEAR HIGHWAY
            35/361 JUST EAST OF GREGORY. THE BUILDING WAS DAMAGED
            THERE WERE 3 INJURIES.

&&

JMETZ
Local storm report, May 15, 2:07 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
207 PM CDT FRI MAY 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     TSTM WND DMG     CORPUS CHRISTI          27.71N 97.29W
05/15/2015                   NUECES             TX   TRAINED SPOTTER

            LARGE TREE LIMBS DOWN NEAR KOSTORYZ ROAD AND SARATOGA
            BLVD.

&&

JMETZ
Local storm report, May 15, 2:31 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
231 PM CDT FRI MAY 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0227 PM     FLASH FLOOD      BEEVILLE                28.41N 97.75W
05/15/2015                   BEE                TX   COCORAHS

            OBSERVER RECORDED 4.4 INCHES OF RAIN IN BEEVILLE. SEVERAL
            CITY STREETS FLOODED.

&&

JMETZ
Local storm report, May 15, 2:36 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
236 PM CDT FRI MAY 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1227 PM     TSTM WND DMG     BISHOP                  27.58N 97.80W
05/15/2015                   NUECES             TX   EMERGENCY MNGR

            BARN ROOF BLOWN ONTO HIGHWAY 77.

&&

JMETZ
Local storm report, May 15, 2:46 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
246 PM CDT FRI MAY 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     FLASH FLOOD      8 E BEEVILLE            28.41N 97.62W
05/15/2015                   BEE                TX   TRAINED SPOTTER

            WATER COVERING BOTH LANES OF HIGHWAY 59 EAST OF BEEVILLE.

&&

JMETZ
Local storm report, May 15, 3:10 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
310 PM CDT FRI MAY 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HEAVY RAIN       VICTORIA                28.82N 96.98W
05/15/2015  M2.24 INCH       VICTORIA           TX   AMATEUR RADIO

            RAIN FELL IN 40 MINUTES. MINOR STREET FLOODING.

&&

JMETZ

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 7:47 PM CDTAreal Flood AdvisoryCRPBee, Live Oak118 min
May 14, 8:00 PM CDTSpecial Weather StatementCRPLa Salle30 min
May 14, 8:08 PM CDTAreal Flood AdvisoryCRPLa Salle, McMullen112 min
May 14, 8:17 PM CDTAreal Flood WarningCRPNueces24 hr
May 14, 8:31 PM CDTFlash Flood WarningCRPMcMullen2 hr
May 15, 6:23 AM CDTSevere Thunderstorm WarningCRPLa Salle52 min
May 15, 6:42 AM CDTTornado WarningCRPLa Salle33 min
May 15, 7:06 AM CDTSpecial Weather StatementCRPWebb39 min
May 15, 7:10 AM CDTFlash Flood WarningCRPLa Salle3 hr
May 15, 7:20 AM CDTSpecial Weather StatementCRPLa Salle25 min
May 15, 7:28 AM CDTSevere Thunderstorm WarningCRPLa Salle, McMullen47 min
May 15, 7:32 AM CDTSevere Thunderstorm WarningCRPLa Salle, Webb43 min
May 15, 7:38 AM CDTFlash Flood WatchCRPAransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more11 hr
May 15, 7:42 AM CDTFlash Flood WarningCRPLa Salle, McMullen2 hr
May 15, 8:17 AM CDTSpecial Weather StatementCRPLa Salle, McMullen43 min
May 15, 8:25 AM CDTFlash Flood WarningCRPLa Salle, Webb6 hr
May 15, 9:43 AM CDTFlash Flood WarningCRPLa Salle, McMullen6 hr
May 15, 9:52 AM CDTSpecial Weather StatementCRPLive Oak23 min
May 15, 10:14 AM CDTSevere Thunderstorm WarningCRPBee, Live Oak46 min
May 15, 10:48 AM CDTSpecial Weather StatementCRPDuval42 min
May 15, 10:51 AM CDTFlash Flood WarningCRPLive Oak3 hr
May 15, 11:08 AM CDTFlash Flood WarningCRPDuval, Jim Wells3 hr
May 15, 11:28 AM CDTFlash Flood WarningCRPBee, Live Oak3 hr
May 15, 11:34 AM CDTSevere Thunderstorm WarningCRPDuval, Jim Wells, Nueces41 min
May 15, 12:02 PM CDTFlash Flood WarningCRPNueces3 hr
May 15, 12:02 PM CDTSevere Thunderstorm WarningCRPNueces, San Patricio43 min
May 15, 12:07 PM CDTSpecial Marine WarningCRP113 min
May 15, 12:25 PM CDTFlash Flood WarningCRPGoliad3 hr
May 15, 12:33 PM CDTSevere Thunderstorm WarningCRPAransas, Nueces, San Patricio42 min
May 15, 12:42 PM CDTTornado WarningCRPNueces33 min
May 15, 12:47 PM CDTFlash Flood WarningCRPNueces, San Patricio3 hr
May 15, 12:48 PM CDTSevere Thunderstorm WarningCRPKleberg42 min
May 15, 1:00 PM CDTTornado WarningCRPNueces30 min
May 15, 1:03 PM CDTFlash Flood WarningCRPAransas, Goliad, Refugio, San Patricio, Victoria3 hr
May 15, 1:12 PM CDTSevere Thunderstorm WarningCRPAransas, Calhoun, Refugio, San Patricio, Victoria48 min
May 15, 1:19 PM CDTTornado WarningCRPAransas, Refugio26 min
May 15, 1:23 PM CDTFlash Flood WarningCRPKleberg3 hr
May 15, 1:29 PM CDTTornado WarningCRPAransas, Nueces, San Patricio31 min
May 15, 1:33 PM CDTSpecial Marine WarningCRP87 min
May 15, 1:40 PM CDTTornado WarningCRPVictoria35 min
May 15, 1:51 PM CDTTornado WarningCRPAransas, Calhoun, Refugio39 min
May 15, 2:12 PM CDTRiver Flood WarningCRPLive Oak8 days
May 15, 2:12 PM CDTRiver Flood WarningCRPBee49 hr
May 15, 2:12 PM CDTRiver Flood WarningCRPNueces44 hr
May 15, 2:24 PM CDTRiver Flood WarningCRPMcMullen5 days
May 15, 2:24 PM CDTRiver Flood WarningCRPCalhoun, Goliad, Refugio, Victoria6 days
May 15, 2:24 PM CDTRiver Flood WarningCRPCalhoun, Refugio, Victoria52 days
May 15, 2:29 PM CDTFlash Flood WarningCRPBee, Jim Wells, Live Oak, Nueces, San Patricio3 hr
May 15, 2:39 PM CDTFlash Flood WarningCRPAransas, Calhoun, Refugio3 hr
May 15, 2:41 PM CDTSpecial Marine WarningCRP2 hr
May 15, 6:00 PM CDTAreal Flood WarningCRPNueces24 hr

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.